Theorems of the Alternative for Multivalued Mappings and Applications to Mixed Convex\Concave Systems of Inequalities - Avignon Université Access content directly
Journal Articles Set-Valued and Variational Analysis Year : 2010

Theorems of the Alternative for Multivalued Mappings and Applications to Mixed Convex\Concave Systems of Inequalities

Dates and versions

hal-03438993 , version 1 (22-11-2021)

Identifiers

Cite

Michel Volle. Theorems of the Alternative for Multivalued Mappings and Applications to Mixed Convex\Concave Systems of Inequalities. Set-Valued and Variational Analysis, 2010, 18 (3-4), pp.601-616. ⟨10.1007/s11228-010-0155-7⟩. ⟨hal-03438993⟩
8 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More